Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 59, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Aug 16, 2012, 4:57 AM EDT. It took effect at Aug 16, 2012, 2:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2012, 4:57 AM EDT (08:57 UTC)
- In effect from
- Aug 16, 2012, 2:00 PM EDT
- Expired
- Aug 17, 2012, 8:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
172 WHUS73 KIWX 160857 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 457 AM EDT THU AUG 16 2012 LMZ043-046-161700- /O.NEW.KIWX.SC.Y.0059.120817T0000Z-120817T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 457 AM EDT THU AUG 16 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT FRIDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
184 WHUS73 KIWX 161402 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1002 AM EDT THU AUG 16 2012 LMZ043-046-162215- /O.EXT.KIWX.SC.Y.0059.120816T1800Z-120817T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1002 AM EDT THU AUG 16 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT FRIDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
018 WHUS73 KIWX 161950 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 350 PM EDT THU AUG 16 2012 LMZ043-046-170400- /O.CON.KIWX.SC.Y.0059.000000T0000Z-120817T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 350 PM EDT THU AUG 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY. * WINDS: NORTHWEST 15 TO 20 KNOTS. * WAVES: INCREASING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
460 WHUS73 KIWX 170216 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1016 PM EDT THU AUG 16 2012 LMZ043-046-171030- /O.CON.KIWX.SC.Y.0059.000000T0000Z-120817T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1016 PM EDT THU AUG 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY. * WINDS: NORTHWEST 15 TO 20 KNOTS OVERNIGHT...NORTHWEST TO NORTH 10 TO 15 KNOTS ON FRIDAY. * WAVES: 3 TO 6 FEET OVERNIGHT THROUGH FRIDAY...SUBSIDING FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
038 WHUS73 KIWX 170809 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 409 AM EDT FRI AUG 17 2012 LMZ043-046-171615- /O.CON.KIWX.SC.Y.0059.000000T0000Z-120817T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 409 AM EDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: NORTHWEST TO NORTH 10 TO 15 KNOTS TODAY. GUSTS TO 25 KNOTS THIS MORNING. * WAVES: 3 TO 6 FEET TODAY...SUBSIDING TO 4 FEET OR LESS LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
502 WHUS73 KIWX 171458 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 AM EDT FRI AUG 17 2012 LMZ043-046-172300- /O.EXT.KIWX.SC.Y.0059.000000T0000Z-120818T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1058 AM EDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: NORTHWEST TO NORTH 10 TO 20 KNOTS TODAY. * WAVES: 3 TO 6 FEET THIS AFTERNOON...SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
545 WHUS73 KIWX 171951 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 351 PM EDT FRI AUG 17 2012 LMZ043-046-180000- /O.CON.KIWX.SC.Y.0059.000000T0000Z-120818T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 351 PM EDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: NORTH TO NORTHWEST 10 TO 15 KNOTS BECOMING NORTHEAST 5 TO 10 KNOTS LATE IN THE EVENING. * WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET TOWARD MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
588 WHUS73 KIWX 172348 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 748 PM EDT FRI AUG 17 2012 LMZ043-046-180100- /O.EXP.KIWX.SC.Y.0059.000000T0000Z-120818T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 748 PM EDT FRI AUG 17 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 16, 4:53 AM EDT, 4 minutes earlier.
Area forecast discussion, Aug 16, 4:53 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 AM EDT THU AUG 16 2012
.SHORT TERM...
TODAY THROUGH FRIDAY NIGHT....THE SEVERE WEATHER POTENTIAL FOR TODAY
AND THIS EVENING IS THE MOST SIGNIFICANT CONCERN FOR THIS PERIOD. A
CONVECTIVE STORM COMPLEX ORGANIZING IN IOWA WAS BEING HELPED BY THE
UPPER LEVEL TROF AND A JET STREAK. THIS COMPLEX SHOULD MOVE ABOUT
DUE EAST AND SHOULD REACH THE FAR NORTHWEST PART OF THE FORECAST
AREA AROUND NOON EDT/16Z. A CAVEAT IS THAT OTHER CONVECTION WAS
ALREADY DEVELOPING AHEAD OF THIS COMPLEX AND COULD CAUSE SOME ISSUES
WITH BOUNDARIES...CLOUDS AND RAIN COOLED AIR. HOWEVER...SIGNIFICANT
UPPER LEVEL SUPPORT AND REASONABLE LOW LEVEL BULK SHEAR COMBINED
WITH INCREASING INSTABILITY WITH DAYTIME HEATING SHOULD BE
SUFFICIENT FOR SEVERE STORMS AS THE COMPLEX MOVES EAST. ATTEMPTED TO
PLACE SOME DETAIL IN THE GRIDS/FORECAST IN REGARD TO THE TIMING AND
COVERAGE OF STORMS. GUT FEELING IS SEVERE STORMS SHOULD BE OVER BY 8
PM EDT. OTHERWISE...MUCH COOLER AIR WILL SPREAD BACK INTO THE AREA.
WENT WITH THE WARMER MET GUIDANCE FOR HIGHS TODAY. THERE SHOULD BE A
SHALLOW RADIATION INVERSION FORM FRIDAY NIGHT...ALLOWING
TEMPERATURES TO FALL INTO THE UPPER 40S TO AROUND 50 DEGREES MOST
AREAS. HAVE LOWERED LOWS SEVERAL DEGREES IN THIS REGARD.
&&
.LONG TERM.../SAT-WED/
DEEP VERTICALLY STACKED LOW OVER JAMES BAY AT START OF THE
PERIOD IS EXPECTED TO SLOWLY LIFT NE AND FILL/WEAKEN OVER THE
WEEKEND. WK SHRTWV ROTATING AROUND THE LOW EXPECTED TO MOVE ACROSS
THE WRN GRTLKS SAT NGT/SUNDAY. DRY AIRMASS WILL BE IN PLACE OVER OUR
AREA... BUT THERE MAY BE SUFFICIENT MOISTURE/INSTABILITY FOR
ISOLATED SHOWERS OVER/NEAR LM SAT NGT AND WITH AID OF DIURNAL
HEATING... ACROSS NRN 1/2 OF CWA SUNDAY. COOL POOL ASSOCIATED WITH
THE UPR TROF WILL RESULT IN CONTD BLO NORMAL TEMPS OVER THE WEEKEND
WITH HIGHS IN THE L-M70S AND LOWS IN THE L-M50S. FAIR WX WITH A SLOW
WARMING TREND EXPECTED MON-TUE AS HEIGHTS RISE IN RESPONSE TO WKNG
ERN CANADA/GRTLKS UPR TROF. SHRTWV MOVG INTO PAC NW BY WED WILL
CAUSE WRN U.S. RIDGE TO MOVE EAST INTO THE PLAINS CONTG DRY SPELL
AND GRADUAL WARMING TREND IN OUR AREA.
&&
.AVIATION...
A COLD FRONT WILL MOVE SOUTHEAST ACROSS NORTHERN INDIANA TODAY AND
EARLY TONIGHT. SOME STORMS HAD MOVED WELL AHEAD OF THE COLD FRONT
NEAR MSP WERE MOVING INTO SW WI. FAVORED THE 00Z 4KN NAM/WRF WITH
THE STORMS REACHING SBN ABOUT 16Z AND A COUPLE HOURS LATER AT FWA.
SOME TEMPO MVFR IS POSSIBLE...AND MAY HAVE TO ADD SOME GUSTY WINDS
WITH THE LATER TAF ISSUANCES.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...RIP CURRENT RISK FROM THIS EVENING THROUGH FRIDAY EVENING FOR
INZ003.
MI...RIP CURRENT RISK FROM 8 AM EDT THIS MORNING THROUGH FRIDAY
EVENING FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 PM EDT FRIDAY
FOR LMZ043-046.
&&
SHORT TERM...SKIPPER
LONG TERM...JT
AVIATION...SKIPPERHazardous weather outlook, Aug 15, 3:37 PM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 337 PM EDT WED AUG 15 2012 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-161945- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 337 PM EDT WED AUG 15 2012 /237 PM CDT WED AUG 15 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY AND THURSDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THURSDAY AFTERNOON AND THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-161945- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 337 PM EDT WED AUG 15 2012 /237 PM CDT WED AUG 15 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY...POSSIBLY LINGERING INTO THURSDAY EVENING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THURSDAY AFTERNOON. THERE IS AN INCREASED RISK OF RIP CURRENTS ALONG THE BEACHES OF BERRIEN COUNTY THURSDAY AFTERNOON ...EXPANDING TO LA PORTE COUNTY THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-161945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 337 PM EDT WED AUG 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY...POSSIBLY LINGERING INTO THURSDAY EVENING. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THURSDAY AFTERNOON. A SMALL CRAFT ADVISORY MAY BE NEEDED THURSDAY NIGHT AND FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 4:50 AM EDT | Rip Current Statement | IWX | 41 hr | |
| Aug 16, 9:45 AM EDT | Special Weather Statement | IWX | Elkhart, LaPorte, Marshall, Pulaski, Saint Joseph, Starke | 60 min |
| Aug 16, 10:59 AM EDT | Special Weather Statement | IWX | Pulaski | 31 min |
| Aug 16, 11:49 AM EDT | Special Weather Statement | IWX | Cass, Grant, Huntington, Miami, Wabash | 26 min |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.